# SDR DALA2023042403189

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N505DN
- Make and model: Airbus A350-941
- Aircraft serial: 0164
- Aircraft time: 23,549 hours, 2,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3505, DISPATCH MSG- CABIN EMER EXIT LT. CORRECTIVE ACTION: REPLACED 102WL4 EPSU. (LP 9654188)
